MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Weakness (2145)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-20-user's test strip had poor storage (test strip vial left open).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send product notification letter as no address on file.
 
Event or Problem Description
Consumer reported complaint for e-3 error: used test strip, test strip outside of vial too long,sample on top of test strip.Sister is calling on behalf of the customer.The e-3 error occurred as soon as the test strip was inserted into the meter.Customer had left the test strip out of the vial too long and the test strip vial open.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test result of 104 mg/dl.Customer had used a new vial of test strips, same lot number.Customer's expected blood glucose test result range was not disclosed.At the time of the call the customer reported feeling weak and believed her blood sugar was low.Medical attention was not needed at the time of the call.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 04/30/2019.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7863826
Report Number1000113657-2018-00938
Device Sequence Number13844781
Product Code NBW
UDI-Device Identifier00021292006068
UDI-Public(01)00021292006068
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2673
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1